# SDR DALA2024052805578

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 88,601 hours, 23,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 FLOOR BEAM AT FRAME 1640 CORRODED. CORRECTIVE ACTION: REPAIRED MAIN CABIN FLOR BEAM STA 1640 IAW B757 SRM 53-00-51-2R PROCEDURE 9. (0360014)
